# SDR 97ZZZX4864

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113
- Make and model: Boeing 727-30
- Aircraft serial: 18935
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Lt Wing Nr 15
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DEFECT - IN-FLIGHT LEAK FROM LEFT WING.  FOUND 9 LOOSE FASTENERS ON INBOARD END OF FUEL ACCESS PANEL NR 15 ON LEFT WING.  SUSPECT IMPROPER TORQUE OF FASTENERS DURING LAST HEAVY MAINTENANCE VISIT.  RE-TORQUED FASTENERS IAW BOEING MM 28-11-21.  ADDITIONALLY, MARKED FASTENERS WITH ALIGNMENT MARKS TO AID VISUAL INSPECTION.  RE-FUELED AIRCRAFT.  NO FURTHER LEAKS NOTED.
